EconPapers    
Economics at your fingertips  
 

Persistence in U.S. State Unemployment Rates: Errata and Extensions

Peter Sephton ()

Southern Economic Journal, 2012, vol. 78, issue 3, e1-e9

Abstract: Using panel unit root tests allowing for breaking deterministics, found that many U.S. state unemployment rates were stationary, a result at odds with the traditional view that unemployment rates are path‐dependent and subject to shocks that have permanent effects. extended the analysis to directly examine whether the series were fractionally integrated and reported that models with two breaks‐in‐mean do suggest many state unemployment rates were mean‐reverting. The purpose of this note is to correct an error contained in , which when modified, indicates that state unemployment rates were non‐stationary processes well‐characterized by hysteresis.

Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://doi.org/10.4284/0038-4038-78.3.e1

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:soecon:v:78:y:2012:i:3:p:e1-e9

Access Statistics for this article

More articles in Southern Economic Journal from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-31
Handle: RePEc:wly:soecon:v:78:y:2012:i:3:p:e1-e9